# SDR AALA201906079010

- Difficulty date: June 6, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 81,469 hours, 9,968 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF FO OUTBOARD DISPLAY WENT BLACK FOR 30 MIN INFLIGHT, AFTER 30 MIN WOULD FLASH ON AND OFF INTERMITTANTLY. MAINTENANCE REPLACED F/OS OUTBOARD PFD DISPLAY AND ACCOMPLISHED ALL CHECKS IAW AMM 31-61-01. ALL CHECKS NORMAL.
